# SDR SWAA2024031161117

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 24,313 hours, 12,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT INSIDE ; OUTSIDE AND SIDE AND FWD MIDDLE LIGHT INOP ..<[01] REMOVED AND REPLACED BATTERY PACK AT MODULE M1676 REF B737NG 800 AMM 33-51-06 WDM 33-51-12 OPS CHECK GOOD ..
